# SDR CALA2025091608970

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 74,751 hours, 26,564 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: 202190101
- Part serial: 1159
- Condition: Unknown
- Location: Hyd System
- Part time: 74,731 hours, 26,556 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT HYD QTY  SLOWLY DECREASING  ABOUT 1 % EVERY 2-3 MINS TO 68 %. CREW STATED ACFT DEPARTED WITH 97 % ON A SYS HYDS & 102 ON B SYS. STATED AT 36,000 FT -A- SYS STARTED DROPPING A % EVERY FEW MINS UNTIL AT 68 %. RETURNED TO ORD. WHEN LANDING GEAR EXTENDED HYD SYSS LEVELS RETURNED TO NORMAL. ALL SYS OPS CHECKED OK. WHEN ACFT AT GATE NO SIGN OF HYD LEAK. A & B RES GUAGES IN WELLS SHOWED FULL. IN FLT DECK PANEL LEVELS READ 95% IN -A- SYS & 102 IN -B-.  COULD NOT FULLY DUPLICATE FAULT AS DESCRIBED IN PIRED, VERIFIED NO LEAKS & NO MIGRATION FROM EITHER SYS. AS PERCAUTION R & R SYS A HYDC QTY TRANSMITTER IAW AMM 29-33-12-000-801. SYS REQUIRES SERVICING & OPS CHECK.  PERFORMED HYD LEAK CHKS & AND GEAR SWING. SERVICED HYDS TO FULL & ACCOMPLISHED OPS CHECK ON TRANSMITTER. IAW AMM TASK 29-33-12-400-801. ALL CHECKS GOOD.
